RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 4, Pages 810–812 (Mi dan24586)  

GEOPHYSICS

Density distribution of charged particles in meteoric wakes

T. L. Perel'man, S. I. Anisimov

Institute of Physics of the Academy of Sciences of the Byelorussia SSR, Minsk

Full text: PDF file (302 kB)
Presented: . . 
Received: 22.07.1960

Citation: T. L. Perel'man, S. I. Anisimov, “Density distribution of charged particles in meteoric wakes”, Dokl. Akad. Nauk SSSR, 136:4 (1961), 810–812

Citation in format AMSBIB
\Bibitem{PerAni61}
\by T.~L.~Perel'man, S.~I.~Anisimov
\paper Density distribution of charged particles in meteoric wakes
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 4
\pages 810--812
\mathnet{http://mi.mathnet.ru/dan24586}


Linking options:
  • http://mi.mathnet.ru/eng/dan24586
  • http://mi.mathnet.ru/eng/dan/v136/i4/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019